# SDR YENA2021021900112

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00561 - AFTER CLEAN AREA FUSELAGE 3 FINDINGS CORROSION BTW FR86 AND FR87 STGR27 AND STGR28 BELOW WATER TANK. ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R 00561 - ANGLES AND INTERCOSTAL REPLACED PER EMB-190 SRM 51-41-02 PARAGRAPH 6 FIG. 2 AND SRM 51-43-03 PARAGRAPH 6 FIG.2.
